# SDR SWAA2021060897778

- Difficulty date: July 3, 2020
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 21,354 hours, 9,405 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR STRUCTURE AREA; AFT BULKHEAD LOWER ATTACH ANGLE IS CORRODED IN NUMEROUS SPOTS FROM LBL 24 TO RBL 24; STA 500I; WL 158; MARKED. / REMOVED CORROSION ON FWD CARGO AFT BULKHEAD LOWER ATTACH ANGLE AT STA 5001I LBL 24 TO RBL 24 WL 158 IAW SRM 51-10-02-0G-0. ORIGINAL .-071' LOSS .002' REMAINING .069'. REPAIRED LOWER ATTACH ANGLE IAW AAR EA 200438 IR AND SWA EA 20-153-01066 IR.
